Proceedings of the Japan Academy, Series A, Mathematical Sciences

On the smoothness of infinitely divisible distributions corresponding to some ordinary differential equations

Sadao Sugitani

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 55, Number 10 (1979), 371-374.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195517065

Digital Object Identifier
doi:10.3792/pjaa.55.371

Mathematical Reviews number (MathSciNet)
MR559034

Zentralblatt MATH identifier
0439.60083

Subjects
Primary: 60E07: Infinitely divisible distributions; stable distributions
Secondary: 60J80: Branching processes (Galton-Watson, birth-and-death, etc.)

Citation

Sugitani, Sadao. On the smoothness of infinitely divisible distributions corresponding to some ordinary differential equations. Proc. Japan Acad. Ser. A Math. Sci. 55 (1979), no. 10, 371--374. doi:10.3792/pjaa.55.371. https://projecteuclid.org/euclid.pja/1195517065


Export citation

References

  • [1] S. Sugitani: On the limit distributions of decomposable Galton-Watson processes. Proc. Japan Acad., 55A, 334-336 (1976).
  • [2] T. Watanabe: Infinitely divisible distributions and ordinary differential equations. Ibid., 55A, 375-378 (1979).
  • [3] D. V. Widder: The Laplace Transform. Princeton University Press, Princeton, New Jersey (1946).